# SDR 95FDEA01297

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3100
- Condition: Corrosion
- Location: Bs 580-600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0448, FOUND CORROSION ON SKIN UNDER INTERCOSTAL AND LEVELING COMPOUND BS 580 TO 600 LBL 7 WL 147.5.  FOUND CORROSION TO BE OUT OF LIMITS.  REMOVED AND REPLACED SKIN AT BS 580 TO 600 LBL 7 WL 147.5 IAW SRM 53-30-3.
